# SDR SWIA201743141

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 38,138 hours, 32,367 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD LOW PRESSURE MESSAGE DURING CLIMB OUT, RETURNED TO FIELD.   REMOVED AND REPLACED INBD GROUND RETRACT HOSE ASSY.
